Professor Andrew BARBOUR

Professorial Fellow (Associate)

School of Mathematics and Statistics

  • Room: 157
  • Building: Peter Hall Building
  • Campus: Parkville

Recent Publications

  • A. Barbour, Adrian Roellin, N. Ross. Error bounds in local limit theorems using Stein's method. BERNOULLI, 25, 1076-1104, 2019. doi: 10.3150/17-BEJ1013.

  • A. Barbour, M. Luczak, A. Xia. Multivariate approximation in total variation, I: Equilibrium distributions of Markov jump processes. Annals of Probability, 46, 1351-1404, 2018. doi: 10.1214/17-AOP1204.

  • A. Barbour, M. Luczak, A. Xia. Multivariate approximation in total variation, II: Discrete normal approximation. Annals of Probability, 46, 1405-1440, 2018. doi: 10.1214/17-AOP1205.

  • Alok K Shah, Gunter Hertel, Ian Brown, Clay Winterford, Renhua Na, Kim-Anh Le Cao, Bradley A Spicer, Michelle A Dunstone, Wayne A Phillips, Reginald Lord, A. Barbour, David Watson, Virendra Joshi, David C Whiteman, Michelle M Hill, G Hartel, KA Lê Cao, K. Le-Cao. Evaluation of serum glycoprotein biomarker candidates for detection of esophageal adenocarcinoma and surveillance of barrett’s esophagus. Molecular and Cellular Proteomics, 17, 2324-2334, 2018. doi: 10.1074/mcp.RA118.000734.

  • A. Barbour, M. Luczak. Central limit approximations for Markov population processes with countably many types. Electronic Journal of Probability, 17, 1-16, 2012. doi: 10.1214/EJP.v17-1760.

View all

Recent Grant History

Year(s) Source Type Title
2015 - 2018 ARC Discovery Random Discrete Structures: Approximations and Applications
2012 - 2014 ARC Discovery Random network models with applications in biology